# SDR USAA2013060300017

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 15,227 hours, 4,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT LIGHT COVER BROKEN.  REPLACED AFT LEFT EMERGENCY EXIT LIGHT.
